# SDR VJ9800464

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 998
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GILL LINER ATTACHING BRACKETS ALONG BOTTOM OF BULKHEAD AT STA 998 CORRODED.  FABRICATED, HEAT TREATED, DRILLED, ALODINED AND PRIMED NEW ATTACH ANGLES IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4 AND AIRTRAN RES 981417.
